# SDR CA120312005

- Difficulty date: March 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON TAXIING OFF THE RUNWAY, CREW REPORTED DOUBLE ROLLBACK. THE LT ENGINE IMMEDIATELY REST BUT THE RIGHT ENGINE DID NOT RESPOND TO CONTROL INPUTS.  CREW DECIDED TO SHUTDOWN ENGINES AND CALLED FOR A TOW BACK.
